# SDR DALA2019061323561

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,082 hours, 38,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SW AT L4 DOOR STICKING. R/R AFT EMER LT TEST SW (S10295) REF B757 WDM 33-51-15 AND B757 SWPM CHAPT 20. ALL CKS OK.
